Alert archive / New York / Special Weather Statements in 2017
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Jul 23, 2017, 5:32 PM EDT for Niagara County, New York. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2017, 5:32 PM EDT (21:32 UTC)
- Expired
- Jul 23, 2017, 7:00 PM EDT
- In force
- 88 min
- Issued by
- NWS Buffalo, NY
County Niagara County, NY
The radar
The Buffalo radar (KBUF), 28 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.5 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
757
WWUS81 KBUF 232132
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
532 PM EDT SUN JUL 23 2017
NYZ001-010-232300-
Niagara-Northern Erie-
532 PM EDT SUN JUL 23 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ERIE AND
SOUTHWESTERN NIAGARA COUNTIES...
At 532 PM EDT, a strong thunderstorm was located over Lewiston, or
near Niagara Falls. the storm is nearly stationary.
Locations impacted include...
Niagara Falls, North Tonawanda, Grand Island, Lewiston, Sanborn,
Model City and Ransomville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4311 7906 4312 7907 4314 7904 4317 7905
4322 7906 4324 7896 4314 7874 4306 7887
4297 7899 4301 7902 4305 7900 4306 7900
4308 7908
TIME...MOT...LOC 2132Z 316DEG 1KT 4314 7901
$$
WoodWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Jul 23, 3:01 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jul 23, 3:01 PM EDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
301 PM EDT Sun Jul 23 2017
.SYNOPSIS...
A frontal boundary will remain draped across Western New York
through Monday, with showers and thunderstorms forming along this
boundary. A very moist airmass in place will allow for heavy
rainfall from these storms to go along with the possibility of gusty
winds and small hail. High pressure will build towards the region
Tuesday and Wednesday with fair weather conditions.
&&
.NEAR TERM /THROUGH MONDAY/...
This afternoon a warm front has pressed deeper into WNY from the
Ohio Valley...with this front just to the south of route 20A. This
boundary has been the focus for storms thus far this afternoon with
regional radars displaying scattered activity across WNY.
The threat for severe storms and heavy rain will continue through
this afternoon and then overnight.
For severe storms, a partly sunny sky through the morning and
afternoon allowed for instability to increase to around 1500 to 2000
J/KG or SBCAPE. A 35 to 40 knot 0-6 km bulk shear profile exists,
though the strongest/most impressive winds aloft are near the 6km
level and not deeper down into the atmosphere. Still this shear,
combined with SBCAPE values of 1500 to 2000 J/KG will support an
environment for storms to grow upon. The CAPE profiles aloft, and
WBZ heights around 9 to 11K feet suggest that hail formation is
possible...and will continue to mention both hail and gusty winds in
the forecast, along with heavy rain owing to PWAT values of 1.50"
and greater. There will be some concern...as there is not much depth
to the 0-6 km shear, and the upper level trough providing mid level
lift remains well to our west. Still with the frontal boundary
remaining stalled over the region a SPC slight risk for severe
storms will remain in to the evening hours...generally for portions
of WNY. In the vicinity and to the north of the frontal
boundary, wind shear profiles of easterly at the surface and
southwesterly aloft will support the risk of an isolated
tornado.
Well to the north of this boundary, and across the Eastern Lake
Ontario region, a less stable and slightly drier airmass will
hold off storms till this evening...at which point the concern
will be transition from severe in the sense of damaging winds
and hail, to more of heavy rain.
Tonight the surface low will only advance from eastern Lake Erie to
the Genesee Valley. Low level winds ahead of this low will veer some
across the Finger Lakes and Eastern Lake Ontario region to a
direction more favorable for isentropic lift. Aloft as an upper
level trough passes through the Central Great Lakes, upper level
deformation will increase across WNY. With an uptick in the LLJ
overnight, and a very moist airmass of PWAT values ranging 1.50 to
2.00 inches, the increased low level lift will bring favorable
conditions for heavy rainfall across the Eastern Lake Ontario
region. Here one to three inches of rainfall will be likely through
the overnight. Will hold off on any flood watches at this time as
Flash Flood Guidance is up around 3 inches in three hours, and the
heavier rainfall tonight will be spaced out through the night. Will
continue to mention this threat within the HWO product.
Tomorrow heavy rainfall will likely still be in the vicinity of the
North Country, with scattered showers and isolated thunder back near
the surface low which will reside near WNY. This slow moving surface
low will track southeastward through the day, gaining some momentum
as the upper level trough nears. This trough, and its associated lift
will again bring showers and thunderstorms in a destabilizing
atmosphere. Tomorrow SBCAPE values will likely not be as great,
generally around 1000 J/KG, and marginal risk for severe
thunderstorms across portions of WNY will be in place. These
potential hazards will continue to be highlighted in the Hazardous
Weather Outlook.
Temperatures will remain seasonable through the period, with
humidity values ranging through the 60s, and at times reaching the
lower 70s.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Surface low centered over eastern Lake Ontario Monday evening with
associated mid level trough axis is forecast to shift to the east
through the overnight passing into New England by Tuesday. The 12z
GFS indicates one last embedded shortwave crossing Central New York
where likely/chance POPs have been included Monday night otherwise
just slight chance POPs tapering off west to east across the
forecast area as the low departs.
Have lingered a very low chance of showers early Tuesday across the
eastern Lake Ontario Region with any lingering moisture and upslope
flow. There could also be some slow to break cloud cover with
northerly upslope flow off Lake Ontario. Otherwise, expect dry and
quiet weather Tuesday through Wednesday as surface high pressure and
low amplitude mid-level ridging shifts across western and central
New York. Wednesday night should still remain dry for most although
there is a slight chance of showers across the SLV as the next mid-
level trough crosses the upper and central Great Lakes.
Temperatures Tuesday will run a touch below normal with lingering
cool air aloft and northerly flow in the wake of the storm system.
Highs only expected in the low to mid 70s with 850mb temps down to
+10C. Dewpoints dipping into the 50s will also make for comfortable
humidity levels thanks to the drier northerly flow. Wednesday,
southerly flow develops helping to boost temperatures back to late
July levels with highs forecast in the upper 70s to low 80s except
low 70s across the Tug Hill. Expecting a couple of cooler nights
Monday night and Tuesday night with lows in the mid 50s inland to
around 60 at the lakeshores. Then mugginess will return Wednesday
night as the surface high pressure moves off the New England coast,
opening up the lower Great Lakes to warm and moist southerly flow.
Temps may actually rise late in the night with increasing southerly
flow. Expect lows to bottom out only in the mid to upper 60s with 70
possible for lows near the lakeshores.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
The passage of a potent mid-level shortwave across Ontario Canada
will send its associated cold front towards the Lower Great Lakes on
Thursday. Ahead of this front increasing southerly flow will bring
in a much more humid air mass across the region. Additionally, 850H
temperatures will rise to +13C - +16C which will translate into
highs in the low/mid 80s. The combination of increasing temperatures
and humidity will make for a very uncomfortable mid summer day
across the region. As the front nears the lower Great Lakes
widespread showers and thunderstorms will develop late Thursday and
continue into Thursday evening. Showers and thunderstorms will taper
off from northwest to southeast with the passage of the front as
drier air filters into the Lower Great Lakes Thursday night. Friday
into the weekend high pressure builds into the Lower Great Lakes
with dry weather and temperatures right near climo for this time of
year(U70s/L80s).
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
For the 18Z TAFS mainly VFR flight conditions will be in place, with
some patches of MVFR CIGS. There will be three concerns this TAF
package...
The first concern will be thunderstorms forming across WNY. A
stalled boundary will be the focus, and with plenty of daytime
instability scattered to number showers and thunderstorms are
expected to form. Winds above the boundary layer are not as strong,
and this may hold back on the severity of the storms, but from the
So. Tier to the Genesee Valley, including KJHW and KROC, will be the
primary locations for these thunderstorms this afternoon and
evening.
Later this evening an area of much heavier showers and isolated
thunder will push across CNY, including the KART airfield. Heavier
rain from this activity will bring MVFR visibilities, and localized
IFR flight conditions.
The third concern will be the lowering of ceiling heights across the
region. Within a moist airmass that will remain after the showers
and thunderstorms a deck of low stratus in the MVFR flight range and
So. Tier IFR flight range is likely to form.
Outlook... Monday afternoon and Monday night...Showers and scattered
thunderstorms will gradually diminish from west to east...though
widespread IFR/MVFR ceilings will likely persist in lingering lower
stratus/ stratocumulus.
Tuesday...Improvement back to VFR with any leftover scattered
showers ending early.
Wednesday...VFR.
Thursday...MVFR/VFR with showers and thunderstorms likely.
Friday...Mainly VFR.
&&
.MARINE...
An area of low pressure will pass just to the south of Lake Ontario
tonight and tomorrow, with an easterly wind increasing across Lake
Ontario. This easterly wind will bring the greatest wave action on
the western waters, where a small craft advisory will remain in
place. The surface low will slowly track SEward tomorrow, with winds
and waves diminishing on the lakes. Behind this feature an area of
high pressure will push towards the Eastern Great Lakes Tuesday and
Wednesday with non-SCA conditions.
&&
.TIDES/COASTAL FLOODING...
An area of low pressure will approach our region this afternoon
and this evening, with a low-level easterly to east-
northeasterly flow strengthening on Lake Ontario. As winds
increase this afternoon and evening waves are expected to reach
5 feet on the western waters of Lake Ontario. The east-
northeast component to the wind would direct the highest waves
towards the coastline of Orleans and western Monroe
counties...whose shores have a slight easterly component. For
this reason a lakeshore flood warning is in effect starting 5 pm
today through Monday morning. Farther to west, across Niagara
County, waves are expected to remain just below 5 feet along the
shoreline...and thus will discontinue the watch for this
county.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lakeshore Flood Warning until 8 AM EDT Monday for NYZ002-003.
Beach Hazards Statement until 11 PM EDT this evening for
NYZ001>003.
MARINE...Small Craft Advisory until 8 AM EDT Monday for LOZ042-043.
&&
SYNOPSIS...THOMAS
NEAR TERM...THOMAS
SHORT TERM...SMITH
LONG TERM...AR
AVIATION...THOMAS
MARINE...THOMAS
TIDES/COASTAL FLOODING...THOMASHazardous weather outlook, Jul 23, 9:58 AM EDT, 7 hours 34 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 958 AM EDT Sun Jul 23 2017 NYZ004-005-010>014-019>021-085-241400- Wayne-Northern Cayuga-Northern Erie-Genesee-Wyoming-Livingston- Ontario-Chautauqua-Cattaraugus-Allegany-Southern Erie- 958 AM EDT Sun Jul 23 2017 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and Tonight. Showers and thunderstorms could produce locally heavy rainfall... strong gusty winds...and hail this afternoon and evening. An isolated tornado also cannot be totally ruled out at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Some additional scattered thunderstorms will be possible on Monday...a few of which could produce some gusty winds and small hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ002-003-241400- Orleans-Monroe- 958 AM EDT Sun Jul 23 2017 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS EVENING... ...LAKESHORE FLOOD WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM EDT MONDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. Lakeshore Flood Warning. In addition...showers and thunderstorms could produce locally heavy rainfall...strong gusty winds...and hail this afternoon and evening. An isolated tornado also cannot be totally ruled out at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lakeshore Flood Warning. Some additional scattered thunderstorms will be possible on Monday...a few of which could produce some gusty winds and small hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-241400- Niagara- 958 AM EDT Sun Jul 23 2017 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. In addition...showers and thunderstorms could produce locally heavy rainfall...strong gusty winds...and hail this afternoon and evening. An isolated tornado also cannot be totally ruled out at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Some additional scattered thunderstorms will be possible on Monday...a few of which could produce some gusty winds and small hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006>008-241400- Oswego-Jefferson-Lewis- 958 AM EDT Sun Jul 23 2017 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and Tonight. A few stronger storms with gusty winds and small hail are possible across Oswego County this evening. Heavy rainfall that could lead to localized flash flooding is also possible later tonight into Monday. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-241400- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 958 AM EDT Sun Jul 23 2017 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and Tonight. Showers and thunderstorms could produce strong gusty winds and hail this afternoon and evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-241400- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 958 AM EDT Sun Jul 23 2017 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Jul 23, 3:35 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
335 PM EDT SUN JUL 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND DMG ANDOVER 42.16N 77.80W
07/23/2017 ALLEGANY NY SOCIAL MEDIA
TREES DOWN IN ANDOVER
&&
EVENT NUMBER BUF1701283
SJWLocal storm report, Jul 23, 4:14 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
414 PM EDT SUN JUL 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM FLASH FLOOD CANANDAIGUA 42.89N 77.28W
07/23/2017 ONTARIO NY LAW ENFORCEMENT
2-3 FEET OF WATER REPORTED BY COUNTY SHERIFF IN PARTS
OF CITY OF CANANDAIGUA. VEHICLE STUCK NEAR INTERSECTION
OF CHARLOTTE AND GORHAM STREETS WITH A PORTION OF
ONTARIO STREET FLOODED.
&&
EVENT NUMBER BUF1701284
SMITHLocal storm report, Jul 23, 4:26 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
426 PM EDT SUN JUL 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM FLASH FLOOD 3 SE CANANDAIGUA 42.86N 77.25W
07/23/2017 ONTARIO NY LAW ENFORCEMENT
COUNTY ROAD 18 PARTIAL WASHOUT IN TOWN OF HOPEWELL
&&
EVENT NUMBER BUF1701285
SMITHLocal storm report, Jul 23, 4:30 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
430 PM EDT SUN JUL 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM FLASH FLOOD 3 S CANANDAIGUA 42.85N 77.28W
07/23/2017 ONTARIO NY LAW ENFORCEMENT
MULTIPLE SECTIONS OF ROUTE 16 FLOODED ON WEST SIDE OF
CANANDAIGUA LAKE
&&
EVENT NUMBER BUF1701286
SMITHSpecial weather statement, Jul 23, 4:38 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Buffalo NY
438 PM EDT SUN JUL 23 2017
NYZ003-011>014-021-232145-
Allegany-Ontario-Livingston-Wyoming-Genesee-Monroe-
438 PM EDT SUN JUL 23 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN WYOMING...
LIVINGSTON...NORTHEASTERN ALLEGANY...SOUTHWESTERN MONROE...EASTERN
GENESEE AND SOUTHWESTERN ONTARIO COUNTIES...
At 438 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Le Roy to Mount Morris to 8 miles
west of Dansville. Movement was east at 15 mph.
Winds in excess of 30 mph and pea size hail are possible with these
storms. Torrential rainfall is also occurring with these storms, and
may cause localized flooding. Do not drive your vehicle through
flooded roadways.
Locations impacted include...
Geneseo, Dansville, Letchworth State Park, Henrietta, Le Roy, Avon,
Mount Morris, Honeoye Falls, Pavilion and Conesus.
This includes the following highways...
Interstate 390 between exits 4 and 12.
Interstate 90 between exits 47 and 46.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
LAT...LON 4249 7797 4274 7795 4309 7817 4308 7763
4276 7730 4276 7732 4273 7734 4267 7736
4267 7737 4258 7737 4258 7766 4253 7766
4253 7772 4243 7773
TIME...MOT...LOC 2038Z 279DEG 14KT 4302 7803 4273 7785 4255 7786
ChurchSpecial weather statement, Jul 23, 5:32 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
532 PM EDT SUN JUL 23 2017
NYZ001-010-232300-
Niagara-Northern Erie-
532 PM EDT SUN JUL 23 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN ERIE AND
SOUTHWESTERN NIAGARA COUNTIES...
At 532 PM EDT, a strong thunderstorm was located over Lewiston, or
near Niagara Falls. the storm is nearly stationary.
Locations impacted include...
Niagara Falls, North Tonawanda, Grand Island, Lewiston, Sanborn,
Model City and Ransomville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4311 7906 4312 7907 4314 7904 4317 7905
4322 7906 4324 7896 4314 7874 4306 7887
4297 7899 4301 7902 4305 7900 4306 7900
4308 7908
TIME...MOT...LOC 2132Z 316DEG 1KT 4314 7901
WoodThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 4:31 AM EDT | Beach Hazards Statement | BUF | Monroe, Niagara, Orleans | 18 hr |
| Jul 23, 4:31 AM EDT | Lakeshore Flood Watch | BUF | Monroe, Niagara, Orleans | 5 hr |
| Jul 23, 4:32 AM EDT | Small Craft Advisory | BUF | 24 hr | |
| Jul 23, 9:57 AM EDT | Lakeshore Flood Warning | BUF | Monroe, Orleans | 19 hr |
| Jul 23, 1:34 PM EDT | Special Weather Statement | BUF | Allegany | 56 min |
| Jul 23, 2:12 PM EDT | Special Weather Statement | BUF | Ontario | 63 min |
| Jul 23, 2:22 PM EDT | Special Weather Statement | BUF | Allegany | 53 min |
| Jul 23, 2:34 PM EDT | Severe Thunderstorm Warning | BUF | Allegany | 56 min |
| Jul 23, 2:59 PM EDT | Tornado Warning | BUF | Ontario | 31 min |
| Jul 23, 3:28 PM EDT | Severe Thunderstorm Warning | BUF | Ontario | 62 min |
| Jul 23, 3:30 PM EDT | Special Weather Statement | BUF | Genesee | 60 min |
| Jul 23, 3:38 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Wyoming | 41 min |
| Jul 23, 3:57 PM EDT | Flash Flood Warning | BUF | Ontario | 3 hr |
| Jul 23, 4:15 PM EDT | Flash Flood Warning | BUF | Genesee, Wyoming | 3 hr |
| Jul 23, 4:38 PM EDT | Special Weather Statement | BUF | Livingston | 67 min |
| Jul 23, 4:59 PM EDT | Flash Flood Warning | BUF | Livingston, Ontario | 4 hr |
| Jul 23, 6:13 PM EDT | Special Marine Warning | BUF | 62 min | |
| Jul 23, 6:53 PM EDT | Areal Flood Warning | BUF | Ontario | 12 hr |
Nearby
Special Weather Statements in New York, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.